# SDR UPS02438928

- Difficulty date: August 1, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 241804
- Part serial: 894
- Condition: Burned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MOMENTARY HEAVY SMOKE FROM BEHIND S/O PANEL. T/R-2 C/B POPPED, SMOKE RAPIDLY DISSIPATED.  SMOKE WAS NOT OBSERVED COMING FROM TRU.  REMOVED AND REPLACED NR 2 TRU IAW MM 24-32-01.  ALL INDICATIONS NORMAL.  OK FOR SERVICE.
